# SDR AALA20011337

- Difficulty date: July 2, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS EMERGENCY EXIT LIGHT AT GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT WIRE SPLICE AT FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
